The damping of coronal loop oscillations

Ruderman, M.S. and Roberts, B. (2002) The damping of coronal loop oscillations. Astrophysical Journal, 577 (1). pp. 475-486. ISSN 1538-4365



  • Ruderman, M.S.
  • Roberts, B.
Copyright, Publisher and Additional Information: © 2002 The American Astronomical Society. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: MHD, plasmas, Sun : corona, waves
  • Published: 20 September 2002
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Repository Officer
Date Deposited: 27 Oct 2006
Last Modified: 16 Nov 2015 19:09
Published Version:
Status: Published
Publisher: University of Chicago Press
Refereed: Yes
Identification Number:

Share / Export